# SDR UHLA2013051500141

- Difficulty date: May 15, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 18,875 hours, 11,894 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT FL280, EICAS MESSAGE "DOOR PAX FWD OPEN" L1 DOOR SHOWING AMBER BOX, FOLLOWED QRH, MESSAGE CLEARED AT FL190, CAME BACK ON LANDING.  R & R L1 DOOR SENSOR HARNESS IAW AMM 20-10-01.
